# SDR DXTA200400293

- Difficulty date: April 15, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 4,408 hours, 3,252 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL AT 40 KNTS "ENGINE NR 1 FUEL" LIGHT ILLUMINATED, ABORTED TAKE OFF - SUMPTED FUEL FROM AIRCRAFT AND CHECKED FOR WATER CONTAMINATION, NONE FOUND. INSPECTED THE LEFT ENGINE FUEL FILTER AND NO DEBRIS NOTED. REPLACED FILTER AND PERFORMED ENGINE GROUND RUN, SYSTEM OPS AND LEAK CHECKED GOOD IAW RAYTHEON MM CHAPTER 71-00-00.
